# SDR SIMA201906184006

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 37,880 hours, 32,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Damaged
- Location: Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR JAMMED IN THE CLOSED POSITION & WOULD NOT OPEN-C/A-DURING INSPECTION FOUND BOLT AND NUT SECURING DOOR HANDLE TO BE DAMAGED. REMOVED AND REPLACED BOLT AND NUT IAW EMB AMM 52-18-05
